# SDR DXTA200808243240

- Difficulty date: August 24, 2008
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 7,586 hours, 5,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 253
- Condition: Inoperative
- Part time: 5,954 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND FIRST FLIGHT OF THE DAY. APU RUNNING ELECTRIC LOAD NORMAL, SELECTED BLEED VALVE OPEN ON APU, AT THAT TIME WE HEARD A DIFFERENT WHINING SOUND THAT WAS DIFFERENT FROM THE NORMAL ACM SOUND. A STRONG ODOR WAS COMING OUT OF THE WEMACS. WATCHING THE AIR  SUPPLY TEMP GOING INTO THE DUCTS THE TEMP STARTED AT 170 AND CONTINUED TO CLIMB TO 230 DEGREES EVEN THOUGH AUTO FULL COLD WAS SELECTED. SMOKE STARTED TO APPEAR WITH AN ACM OVERHEAT ANNUN, SHUTDOWN APU  BLEED AIR AT THAT TIME. VERIFIED ACM BLOWING WARM AIR, ACM IS INOP.  REMOVED COALESCER SOCK AND CLEANED IAW MM 12-15-02. REINSTALLED COALESCER SOCK AND WATER SEPARATOR HSG IAW 12-19-02.  REMOVED ACM, MM 21-51-00. INSTALLED NEW ACM IAW MM 21-51-00. OPS CK GOOD. LK CK GOOD. PRESSURIZATION CK GOOD. OK TO INS SOCK AND SEPARATOR HSG.
